Have you experienced any weight loss or weight gain as a result of taking your medication?

Have you experienced any weight loss or weight gain as a result of taking your medication?

A MyPsoriasisTeam Member said:

I am sorry for all the aches and pains we have gone through or how some are still going through, but I know now that there is still hope for is all. I have been using some natural scientifically proven pills, or as I like to call them "miracle pills ". With only 1 week of taking them the results were amazing, and now after 4 months I am beyond words. Protandim has diminished my swelling, so I don't look as chubby, my skin isn't as thick, my joints are not stiff and are not as painful, I'm not as scaley. It is just amazing!!! Look for videos or do your own research in PROTANDIM, you will not regret it.

posted almost 3 years ago
A MyPsoriasisTeam Member said:

Been taking Otezla for 8 months and have lost 10lbs. Glad because I needed to lose some weight! Could lose another 15 though and that would be my ideal weight! 125lbs😊

posted almost 3 years ago
A MyPsoriasisTeam Member said:

I've noticed a weight loss with Otezla. My skin looks the best it has in years too from this med!! I'm clear and haven't had to use the tanner at all!!

posted over 2 years ago
A MyPsoriasisTeam Member said:

Not that I know of sorry xx

posted almost 3 years ago
A MyPsoriasisTeam Member said:

I gained about 25 lbs. on Humira, however, I have lost the 25lbs. Plus since my liver issues and starting the Otezla.

posted almost 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in